MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After multiple attempts to contact the user, on the 27th of august, the user emailed dario to report that she removed the dario application from her phone.On the 30th of august, the user called dario to report that she didn't change any medications due to the dario bg readings.In addition, the user stated that her doctor has put her on a cgm.There is not enough information regarding the meter and old strips available to further investigate this case.Therefore, no resolution is available.
 
Event or Problem Description
On july 18th, the user contacted dario to report high blood glucose (bg) readings.The user reported that while she was at a pre-scheduled doctor's appointment, she tested her bg and received a reading of over 400 mg/dl from her dario meter compared to a bg reading of 144 mg/dl which she received from her doctor's bg meter.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key22824779
Report Number3010606081-2025-00053
Device Sequence Number9458361
Product Code NBW
UDI-Device Identifier00850065006390
UDI-Public850065006390
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale